Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jul 19, 2015, 7:01 AM CDT for Brown County, Nemaha County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 7:01 AM CDT (12:01 UTC)
- Expired
- Jul 19, 2015, 11:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, KS, Nemaha County, KS
The radar
The Topeka radar (KTWX), 117 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 0.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -450 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WGUS53 KTOP 191201
FFWTOP
KSC013-131-191600-
/O.NEW.KTOP.FF.W.0025.150719T1201Z-150719T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
701 AM CDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN NEMAHA COUNTY IN NORTHEASTERN KANSAS...
NORTHERN BROWN COUNTY IN NORTHEASTERN KANSAS...
* UNTIL 1100 AM CDT
* AT 659 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN WITH UP TO 2 INCHES OF ADDITIONAL RAIN
POSSIBLE. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SABETHA...MORRILL...BERN...RESERVE...ONEIDA AND HAMLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3999 9534 3988 9534 3984 9604 4000 9602
$$
BB2 follow-up statements
954 WGUS73 KTOP 191443 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 943 AM CDT SUN JUL 19 2015 KSC013-131-191600- /O.CON.KTOP.FF.W.0025.000000T0000Z-150719T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEMAHA-BROWN- 943 AM CDT SUN JUL 19 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR NORTHEASTERN NEMAHA AND NORTHERN BROWN COUNTIES... AT 937 AM CDT...DOPPLER RADAR INDICATED THAT THE STRONGER THUNDERSTORMS PRODUCING HEAVY RAIN HAVE MOVED EAST OF THE WARNED AREA. HOWEVER...RUNOFF FROM RADAR ESTIMATED RAINFALL RATES OF 3 TO 5 INCHES ACROSS THE WARNED AREA EARLIER THIS MORNING MAY CONTINUE TO CAUSE FLASH FLOODING OF STREAMS AND COUNTY ROADS. LIGHT TO AT TIME MODERATE RAINFALL WILL CONTINUE THROUGH 11 AM WITH AN ADDITIONAL HALF INCH OF RAINFALL POSSIBLE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SABETHA...MORRILL...BERN...RESERVE...ONEIDA AND HAMLIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3999 9534 3988 9534 3984 9604 4000 9602 $$ GARGAN
007 WGUS73 KTOP 191555 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1055 AM CDT SUN JUL 19 2015 KSC013-131-191604- /O.EXP.KTOP.FF.W.0025.000000T0000Z-150719T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEMAHA-BROWN- 1055 AM CDT SUN JUL 19 2015 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN NEMAHA AND NORTHERN BROWN COUNTIES WILL EXPIRE AT 1100 AM CDT... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3999 9534 3988 9534 3984 9604 4000 9602 $$ GARGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:53 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 19, 3:53 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 353 AM CDT SUN JUL 19 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 353 AM CDT SUN JUL 19 2015 CONVECTION HAS DEVELOPED OVER THE LOCAL AREA AHEAD OF A SURFACE LOW AND APPROACHING SHORT WAVE TROUGH IN CENTRAL AND WESTERN KS RESPECTIVELY. THE MAIN FOCUS SEEMS TO BE IN A CONFLUENT ZONE OF THE LLJ WHICH FOCUSES FROM CENTRAL KS NORTHEAST TOWARD TOPEKA. OBJECTIVE ANALYSIS INDICATES APPROXIMATELY 3000 J/KG OF MUCAPE IN THIS AREA BUT AFTER TAKING A CLOSER LOOK AT SOUNDINGS IT APPEARS THAT THE STORMS ARE MORE LIKELY TO BE ROOTED IN A LAYER THAT REALIZES 1000- 1500 J/KG OF CAPE. THIS EXPLAINS THE INABILITY TO BECOME PARTICULARLY STRONG SO FAR ALONG WITH AN ELEVATED SHEAR PROFILE NOT PARTICULARLY SUPPORTIVE OF MID LEVEL ROTATION. AREAS OF HEAVY RAIN WILL BE POSSIBLE THOUGH GIVEN THE NEARLY 2 INCH PWAT VALUES. WHILE THESE INITIAL STORMS WILL PROBABLY BE NON-SEVERE, AN MCS HAS ORGANIZED NICELY FROM WESTERN INTO NORTH CENTRAL KANSAS THROUGH 330 AM...AND WAS FORWARD PROPAGATING ACROSS NORTHERN KANSAS. GIVEN THE STRONG COLD POOL AND BOOKEND VORTEX THAT THIS SYSTEM HAS DEVELOPED, EXPECT A GOOD CHANCE FOR IT TO REMAIN STRONG TO SEVERE AS IT MOVES INTO NORTH CENTRAL KANSAS...WITH THE COLD POOL LIKELY HELPING IT TO REALIZE THE FULL AVAILABLE MUCAPE OF 2-3000 J/KG. THE MAIN QUESTION MAY BE HOW FAR EAST THE SYSTEM IS ABLE TO REMAIN SEVERE AND FOR NOW HAVE A SEVERE TSTORM WATCH AS FAR EAST AS MARYSVILLE AND MANHATTAN BUT WILL MONITOR CLOSELY FOR POTENTIAL EXPANSION. THE PRIMARY THREAT WITH THESE STORMS WILL BE 60+ MPH WIND GUSTS WITH THE STRONGEST PARTS OF THE SYSTEM. WITH ANY LUCK, THE ONGOING NON-SEVERE STORMS WILL HELP TO STABILIZE THE ATMOSPHERE A BIT IN ADVANCE OF THE FORWARD PROPAGATING SYSTEM AND ACT TO WEAKEN IT A BIT AS IT PROGRESSES EAST. THUNDERSTORMS WILL GRADUALLY SHIFT EAST OF THE AREA AND WHILE MOST OF THE FORECAST AREA SHOULD BE DRY AND WARM FOR MUCH OF THE AFTERNOON THERE IS A CHANCE FOR A STRAY STORM TO LINGER...ESPECIALLY IN EASTERN KANSAS...INTO THE AFTERNOON. OTHERWISE, WILL BE WATCHING THE EFFECTIVE FRONTAL BOUNDARY WHICH SHOULD BE SOME COMBINATION OF THE EXISTING FRONT AND OUTFLOW FROM MORNING STORMS FOR POTENTIAL LATE AFTERNOON DEVELOPMENT. EXPECT STRONG INSTABILITY ALONG THIS BOUNDARY BY LATE IN THE DAY AND SHEAR PROFILES SUGGESTIVE OF POTENTIAL FOR STORM ORGANIZATION SO WILL HAVE A CONDITIONAL SEVERE POTENTIAL (MAINLY HAIL AND WIND) WITH ANY STORMS THAT DEVELOP DURING THIS PERIOD. ALSO...WITH THE SUN EXPECTED TO COME OUT BY LATE MORNING, SHOULD HAVE ANOTHER DAY OF 100+ HEAT INDICES FOR AREAS NEAR/SOUTH OF I-70 AND 105 OR GREATER SOUTH OF I-35...SO HAVE ISSUED ANOTHER HEAT ADVISORY FOR COFFEY AND ANDERSON COUNTIES. OVERNIGHT, A WELL ORGANIZED SHORT WAVE TROUGH IS FORECAST TO CROSS KANSAS. THIS WILL LIKELY INTERACT WITH THE FRONT AND SHOULD ALSO ENHANCE THE LLJ WITH CONVERGENCE OVER AND JUST NORTH OF THE FRONTAL BOUNDARY IN ADVANCE OF THE WAVE. THUS EXPECT SCATTERED ELEVATED STORMS TO DEVELOP OVERNIGHT WITH SOME POTENTIAL ONCE AGAIN FOR A CONCENTRATED MCS TO PROPAGATE EAST ACROSS NORTHERN KANSAS. WILL HAVE TO SEE HOW THIS PLAYS OUT IN TERMS OF SEVERE POTENTIAL, BUT AT LEAST SOME CHANCE FOR WIND/HAIL EXISTS. HEAVY RAIN AND PERHAPS SOME POCKETS OF FLASH FLOODING WILL BE POSSIBLE ONCE AGAIN AS WELL, PARTICULARLY IF STORM TRAINING CAN OCCUR WITH THE HIGH MOISTURE CONTENT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 353 AM CDT SUN JUL 19 2015 MODELS CONTINUE TO SHOW THE UPPER LEVEL RIDGE BREAKING DOWN FOR MONDAY THROUGH WEDNESDAY AS SHORTWAVE ENERGY MOVES ACROSS THE UPPER MIDWEST. THIS IS EXPECTED TO ALLOW RENEWED COLD AIR ADVECTION TO REINFORCE THE COLD FRONT AND EVENTUALLY PUSH IT SOUTH OF THE FORECAST AREA MONDAY NIGHT LEADING TO COOLER AND DRYER AIR OVER THE FORECAST AREA ON TUESDAY AND TUESDAY EVENING. EVENTUALLY THE UPPER RIDGE IS EXPECTED TO REDEVELOP OVER WEST TX OR NM WITH 500MB HEIGHTS BUILDING BACK IN OVER CENTRAL AND EASTERN KS. THERE IS NOT MUCH CHANGE TO THE PREVIOUS FORECAST. CHANCES FOR PRECIP REMAIN IN THE FORECAST FOR MONDAY AND MONDAY EVENING. THERE LOOKS TO BE SOME DECENT INSTABILITY WITH THE FRONTAL BOUNDARY IN THE AREA. ALTHOUGH 0-6KM SHEAR IS A LITTLE WEAKER. NEVERTHELESS THERE COULD BE SOME SCATTERED THUNDERSTORMS ALONG THE FRONT MONDAY AND MONDAY NIGHT. HAVE A DRY FORECAST GOING FOR TUESDAY AND TUESDAY EVENING ANTICIPATING THE DRYER COOLER AIR WITH THE SURFACE RIDGE SCOURING OUT A LOT OF THE INSTABILITY. THE GFS IS THE ONLY SOLUTION THAT DEVELOPS PRECIP POST FRONTAL AND IT LOOKS LIKE IT MAY BE SUFFERING FROM SOME CONVECTIVE FEEDBACK IN ITS VORTICITY PROGS. WEDNESDAY AND WEDNESDAY NIGHT SHOULD BE THE NEXT CHANCE FOR PRECIP AS THE SURFACE RIDGE WEAKENS AND MOISTURE ADVECTION INCREASES, ESPECIALLY WITH A STRENGTHENING LOW LEVEL JET WEDNESDAY NIGHT. THERE APPEARS TO BE SOME GOOD THETA-E ADVECTION OVER THE WEAKENING BOUNDARY WHICH IS SEEN IN BOTH THE GFS AND ECMWF. BECAUSE OF THIS HAVE GONE WITH SOME LIKELY POPS WEDNESDAY NIGHT AND HOLD ONTO SOME CHANCE POPS THURSDAY AS PRECIP COULD LINGER INTO THE DAY. PRECIP CHANCES SHOULD DIMINISH SOMEWHAT AS THE RIDGE REDEVELOPS. THERE ARE SOME SIGNS OF A WEAK WAVE CLIPPING NORTHEAST KS FRIDAY NIGHT. CONFIDENCE IN THESE SMALLER SCALE DETAILS IS LOW AS MODELS HAVE A HARD TIME RESOLVING THEM. THEREFORE ONLY HAVE A SLIGHT CHANCE FRIDAY NIGHT. HIGHS MONDAY ARE EXPECTED TO BE AROUND 90 BUT TRENDED COOLER WITH MID 80S FORECAST FOR TUESDAY AND WEDNESDAY WITH THE SURFACE RIDGE BUILDING IN. WE SHOULD SEE 90S RETURN FOR THE END OF THE WORK WEEK AND INTO THE WEEKEND WITH PARTS OF NORTH CENTRAL KS FLIRTING WITH 100 FRIDAY AND SATURDAY. THE COOLEST TEMPS SHOULD OCCUR WEDNESDAY MORNING WITH READINGS IN THE MID 60S. LOWS ARE EXPECTED TO RETURN TO THE LOWER AND MID 70S BY THE END OF THE WEEK AS THE THERMAL RIDGE REDEVELOPS ACROSS WESTERN AND CENTRAL KS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1130 PM CDT SAT JUL 18 2015 WILL KEEP VFR CONDITIONS GOING WITH SOME VCTS LATER TOWARD SUNRISE WITH POTENTIAL CONVECTION COMING OFF THE HIGH PLAINS. WIND DIRECTION IS TRICKY DEPENDING ON WHERE FRONT ENDS UP...HOWEVER SPEEDS LOOK TO REMAIN OVERALL BELOW 12KTS. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...BARJENBRUCH LONG TERM...WOLTERS AVIATION...67
Hazardous weather outlook, Jul 19, 3:43 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 343 AM CDT SUN JUL 19 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-200845- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 343 AM CDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL MOVE INTO NORTH CENTRAL KANSAS THIS MORNING WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS. OTHER THUNDERSTORMS WILL MOVE ACROSS NORTHEAST AND EAST CENTRAL KANSAS AS WELL, BUT ARE LESS LIKELY TO PRODUCE SEVERE WEATHER THIS MORNING. ALL OF THE THUNDERSTORM ACTIVITY SHOULD WEAKEN BY LATE MORNING. HOWEVER REDEVELOPMENT OF STRONG AND POSSIBLY SEVERE STORMS IS POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. A HEAT ADVISORY HAS BEEN ISSUED FOR COFFEY AND ANDERSON COUNTIES, WHERE HEAT INDICES ARE FORECAST TO BE AROUND 105 THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AND MONDAY NIGHT. SOME OF THESE STORMS MAY BE CAPABLE OF STRONG WIND GUSTS AND LOCALLY EXCESSIVE RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP WOLTERS
In the hours before
Special weather statement, Jul 19, 5:03 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
503 AM CDT SUN JUL 19 2015
KSZ020-021-034-035-191030-
DICKINSON-OTTAWA-CLAY-CLOUD-
503 AM CDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA...NORTHERN DICKINSON...
SOUTHWESTERN CLAY AND SOUTHWESTERN CLOUD COUNTIES UNTIL 530 AM CDT...
AT 503 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BARNARD TO 5 MILES
SOUTHEAST OF SOLOMON...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ABILENE...MINNEAPOLIS...SOLOMON...BENNINGTON...MILTONVALE...GLASCO...
DELPHOS...TESCOTT...JAMESTOWN...CULVER...WELLS...MANCHESTER...
LONGFORD...OAK HILL...ADA...MOONLIGHT...NILES AND TALMAGE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 281.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHEASTERN KANSAS.
LAT...LON 3965 9793 3965 9789 3911 9696 3906 9696
3877 9737 3896 9737 3896 9793
TIME...MOT...LOC 1003Z 211DEG 42KT 3923 9798 3886 9731
BBSpecial weather statement, Jul 19, 5:12 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
512 AM CDT SUN JUL 19 2015
KSZ038-191045-
WABAUNSEE-
512 AM CDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WABAUNSEE COUNTY UNTIL 545 AM
CDT...
AT 512 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ALTA VISTA...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALMA...ESKRIDGE...ALTA VISTA...MCFARLAND...KEENE AND VOLLAND.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 334.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHEASTERN KANSAS.
LAT...LON 3874 9623 3874 9639 3882 9639 3882 9644
3883 9650 3904 9650 3904 9639 3917 9639
3896 9595 3895 9595
TIME...MOT...LOC 1012Z 227DEG 27KT 3891 9641
BBSpecial weather statement, Jul 19, 5:28 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
528 AM CDT SUN JUL 19 2015
KSZ021-022-035-036-191115-
RILEY-DICKINSON-CLAY-GEARY-
528 AM CDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RILEY...DICKINSON...
SOUTHEASTERN CLAY AND GEARY COUNTIES UNTIL 615 AM CDT...
AT 527 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF ABILENE
TO 7 MILES SOUTH OF JUNCTION CITY...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MANHATTAN...JUNCTION CITY...ABILENE...OGDEN...GRANDVIEW PLAZA...
CHAPMAN...SOLOMON...WAKEFIELD...RILEY...ENTERPRISE...MILFORD...
MANCHESTER...MILFORD LAKE...MOONLIGHT...TALMAGE AND KEATS.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 321.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHEASTERN KANSAS.
LAT...LON 3911 9737 3936 9706 3927 9661 3923 9658
3920 9652 3920 9656 3918 9656 3919 9652
3917 9652 3917 9647 3919 9644 3917 9639
3904 9639 3904 9650 3887 9650 3887 9689
3881 9689 3874 9737
TIME...MOT...LOC 1027Z 243DEG 41KT 3903 9731 3893 9675
BBSpecial weather statement, Jul 19, 5:30 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
530 AM CDT SUN JUL 19 2015
KSZ008-009-020-021-034-191115-
WASHINGTON-OTTAWA-CLAY-CLOUD-REPUBLIC-
530 AM CDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA...CLAY...CLOUD...
SOUTHWESTERN WASHINGTON AND REPUBLIC COUNTIES UNTIL 615 AM CDT...
AT 530 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JAMESTOWN TO NEAR OAK
HILL...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CONCORDIA...CLAY CENTER...MINNEAPOLIS...BELLEVILLE...CLYDE...
BENNINGTON...CLIFTON...MILTONVALE...GLASCO...LINN...SCANDIA...
DELPHOS...TESCOTT...JAMESTOWN...COURTLAND...MORGANVILLE...CUBA...
NORWAY...GREEN AND CULVER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHEASTERN KANSAS.
LAT...LON 4000 9793 4000 9757 3957 9693 3957 9696
3942 9696 3913 9731 3913 9737 3896 9737
3896 9793
TIME...MOT...LOC 1030Z 225DEG 35KT 3962 9795 3926 9741
BBSpecial weather statement, Jul 19, 6:10 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
610 AM CDT SUN JUL 19 2015
KSZ008>010-020>023-191145-
RILEY-WASHINGTON-MARSHALL-CLAY-POTTAWATOMIE-CLOUD-REPUBLIC-
610 AM CDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY...NORTHEASTERN
CLAY...SOUTHERN MARSHALL...NORTHEASTERN CLOUD...NORTHWESTERN
POTTAWATOMIE...WASHINGTON AND REPUBLIC COUNTIES UNTIL 645 AM CDT...
AT 609 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BELLEVILLE TO NEAR ST.
GEORGE...AND MOVING NORTHEAST AT 40 MPH.
30 TO 40 MPH WINDS HAVE BEEN COMMON WITH THESE STORMS...WITH SMALLER
AREAS OF WIND UP TO 50 MPH POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN MANHATTAN...BELLEVILLE...WASHINGTON...BLUE RAPIDS...
WESTMORELAND...BLAINE...CLYDE...ONAGA...HANOVER...WATERVILLE...
CLIFTON...LEONARDVILLE...LINN...SCANDIA...GREENLEAF...OLSBURG...
RANDOLPH...BARNES...CUBA AND MORROWVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHEASTERN KANSAS.
LAT...LON 4000 9710 3951 9609 3919 9654 3975 9782
4000 9773
TIME...MOT...LOC 1109Z 224DEG 33KT 3989 9764 3925 9646
BBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:24 PM CDT | Special Weather Statement | TOP | Riley | 36 min |
| Jul 19, 3:46 AM CDT | Heat Advisory | TOP | Anderson, Coffey | 12 hr |
| Jul 19, 5:03 AM CDT | Special Weather Statement | TOP | Cloud, Ottawa | 27 min |
| Jul 19, 5:12 AM CDT | Special Weather Statement | TOP | Wabaunsee | 33 min |
| Jul 19, 5:28 AM CDT | Special Weather Statement | TOP | Dickinson, Geary, Riley | 47 min |
| Jul 19, 6:10 AM CDT | Special Weather Statement | TOP | Pottawatomie, Republic, Riley, Washington | 35 min |
| Jul 19, 7:42 AM CDT | Flash Flood Warning | TOP | Marshall, Nemaha | 4 hr |
| Jul 19, 3:49 PM CDT | Flash Flood Watch | TOP | Brown, Clay, Cloud, Jackson, Jefferson, Marshall and 6 more | 16 hr |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.